Alert archive / Wisconsin / Wind Chill Advisories in 2015

Wind Chill Advisory 3, NWS Milwaukee, WI

January 8, 201520 counties in Wisconsin

NWS Milwaukee, WI issued this wind chill advisory at Jan 8, 2015, 2:12 PM CST for 20 counties in Wisconsin. It took effect at Jan 9, 2015, 3:00 AM CST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2015, 2:12 PM CST (20:12 UTC)
In effect from
Jan 9, 2015, 3:00 AM CST
Expired
Jan 10, 2015, 10:00 AM CST
In force
31 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1528 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WWUS43 KMKX 082012
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
212 PM CST THU JAN 8 2015

...SNOW AND BLOWING SNOW CREATING HAZARDOUS TRAVEL CONDITIONS...
...BITTER WIND CHILLS RETURN TONIGHT THROUGH SATURDAY MORNING...

.A QUICK HITTING LOW PRESSURE SYSTEM IS BRINGING A ROUND OF LIGHT
TO MODERATE SNOW TO SOUTHERN WISCONSIN INTO THE EVENING HOURS. TWO
TO 4 INCHES OF SNOW IS EXPECTED WITH THE HIGHEST AMOUNTS OVER
EASTERN WISCONSIN. THE COMBINATION OF VERY COLD TEMPERATURES...
BLOWING SNOW...AND TIMING WITH THE AFTERNOON/EVENING COMMUTE WILL
RESULT IN A HIGHER THAN NORMAL LEVEL OF IMPACT. THE WINTER WEATHER
ADVISORY HAS BEEN EXTENDED LATER INTO THE NIGHT DUE TO INCREASING
WINDS WHICH WILL RESULT IN REDUCED VISIBILITIES DUE TO BLOWING
SNOW.

ANOTHER ARCTIC FRONT WILL PASS LATE THIS EVENING WITH BITTERLY
COLD WIND CHILLS FROM LATE TONIGHT INTO SATURDAY MORNING. THUS
ANOTHER WIND CHILL ADVISORY HAS BEEN ISSUED BEGINNING LATER
TONIGHT. 

WIZ051-052-058>060-064>066-069>072-090415-
/O.NEW.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/
/O.EXT.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
212 PM CST THU JAN 8 2015

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO
10 AM CST SATURDAY. THE WINTER WEATHER ADVISORY IS NOW IN EFFECT
UNTIL 3 AM CST FRIDAY. 

* TIMING...PERIODS OF LIGHT TO MODERATE SNOW THROUGH THE EARLY
  EVENING. AREAS OF BLOWING SNOW CONTINUING LATER INTO THE NIGHT. 

* SNOW AMOUNTS...2 TO 4 INCHES.

* IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED
  ROADS AND REDUCED VISIBILITY FOR THE AFTERNOON AND EVENING
  HOURS. SNOW AND OR BLOWING SNOW MAY RESULT IN VISIBILITIES TO A
  1/4 MILE OR SO WELL INTO THE NIGHT...ESPECIALLY IN RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WIZ046-047-056-057-062-063-067-068-090415-
/O.NEW.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/
/O.EXT.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
212 PM CST THU JAN 8 2015

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO
10 AM CST SATURDAY. THE WINTER WEATHER ADVISORY IS NOW IN EFFECT
UNTIL 3 AM CST FRIDAY. 

* TIMING...PERIODS OF LIGHT TO MODERATE SNOW THROUGH THE EARLY
  EVENING. AREAS OF BLOWING SNOW CONTINUING LATER INTO THE NIGHT. 

* SNOWFALL AMOUNTS...1 TO 3 INCHES.

* IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED
  ROADS AND REDUCED VISIBILITY FOR THE AFTERNOON AND EVENING
  HOURS. SNOW AND OR BLOWING SNOW MAY RESULT IN VISIBILITIES TO A
  1/4 MILE OR SO WELL INTO THE NIGHT...ESPECIALLY IN RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
COLLAR
8 follow-up statements
016 
WWUS43 KMKX 082034 AAA
WSWMKX

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
234 PM CST THU JAN 8 2015

...SNOW AND BLOWING SNOW CREATING HAZARDOUS TRAVEL CONDITIONS...
...BITTER WIND CHILLS RETURN TONIGHT THROUGH SATURDAY MORNING...

.A QUICK HITTING LOW PRESSURE SYSTEM IS BRINGING A ROUND OF LIGHT
TO MODERATE SNOW TO SOUTHERN WISCONSIN INTO THE EVENING HOURS.
TWO TO 4 INCHES OF SNOW IS EXPECTED WITH THE HIGHEST AMOUNTS OVER
EASTERN WISCONSIN. THE COMBINATION OF VERY COLD TEMPERATURES...
BLOWING SNOW...AND TIMING WITH THE AFTERNOON/EVENING COMMUTE WILL
RESULT IN A HIGHER THAN NORMAL LEVEL OF IMPACT. THE WINTER
WEATHER ADVISORY HAS BEEN EXTENDED LATER INTO THE NIGHT DUE TO
INCREASING WINDS WHICH WILL RESULT IN REDUCED VISIBILITIES DUE TO
BLOWING SNOW.

ANOTHER ARCTIC FRONT WILL PASS LATE THIS EVENING WITH BITTERLY
COLD WIND CHILLS FROM LATE TONIGHT INTO SATURDAY MORNING. THUS
ANOTHER WIND CHILL ADVISORY HAS BEEN ISSUED BEGINNING LATER
TONIGHT.

WIZ051-052-058>060-064>066-069>072-090445-
/O.CON.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/
/O.CON.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
234 PM CST THU JAN 8 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
FRIDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO
10 AM CST SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY
TO 10 AM CST SATURDAY. 

* TIMING...PERIODS OF LIGHT TO MODERATE SNOW THROUGH THE EARLY 
  EVENING. AREAS OF BLOWING SNOW CONTINUING LATER INTO THE 
  NIGHT. 

* SNOW AMOUNTS...2 TO 4 INCHES.

* WIND CHILLS...20 BELOW TO 30 BELOW ZERO.

* IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED 
  ROADS AND REDUCED VISIBILITY FOR THE AFTERNOON AND EVENING 
  HOURS. SNOW AND OR BLOWING SNOW MAY RESULT IN VISIBILITIES TO 
  A 1/4 MILE OR SO WELL INTO THE NIGHT...ESPECIALLY IN RURAL 
  AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WIZ046-047-056-057-062-063-067-068-090445-
/O.CON.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/
/O.CON.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
234 PM CST THU JAN 8 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
FRIDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO
10 AM CST SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY
TO 10 AM CST SATURDAY. 

* TIMING...PERIODS OF LIGHT TO MODERATE SNOW THROUGH THE EARLY 
  EVENING. AREAS OF BLOWING SNOW CONTINUING LATER INTO THE 
  NIGHT. 

* SNOW AMOUNTS...1 TO 3 INCHES.

* WIND CHILLS...20 BELOW TO 30 BELOW ZERO.

* IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED 
  ROADS AND REDUCED VISIBILITY FOR THE AFTERNOON AND EVENING 
  HOURS. SNOW AND OR BLOWING SNOW MAY RESULT IN VISIBILITIES TO 
  A 1/4 MILE OR SO WELL INTO THE NIGHT...ESPECIALLY IN RURAL 
  AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
909 
WWUS43 KMKX 090214
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
814 PM CST THU JAN 8 2015

...SNOW AND BLOWING SNOW CREATING HAZARDOUS TRAVEL CONDITIONS...
...BITTER WIND CHILLS RETURN TONIGHT THROUGH SATURDAY MORNING...

.AN ARCTIC COLD FRONT WILL BRING SOME LIGHT SNOW ALONG WITH STRONG
NORTHWEST WINDS AND FALLING TEMPERATURES AGAIN TONIGHT. THE
INCREASING WINDS WILL RESULT IN REDUCED VISIBILITIES DUE TO
BLOWING SNOW.

THE ARCTIC FRONT WILL BRING BITTERLY COLD WIND CHILLS FROM LATE
TONIGHT INTO SATURDAY MORNING. THUS ANOTHER WIND CHILL ADVISORY
HAS BEEN ISSUED BEGINNING LATER TONIGHT.

WIZ051-052-058>060-064>066-069>072-091015-
/O.CON.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/
/O.CON.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
814 PM CST THU JAN 8 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
FRIDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO
10 AM CST SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY
TO 10 AM CST SATURDAY. 

* TIMING...PERIODS OF LIGHT SNOW THROUGH THE EVENING. AREAS OF
  BLOWING SNOW CONTINUING LATER INTO THE NIGHT.

* SNOW AMOUNTS...LITTLE ADDITIONAL ACCUMULATION.

* WIND CHILLS...20 BELOW TO 30 BELOW ZERO.

* IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED
  ROADS AND REDUCED VISIBILITY FOR THE EVENING HOURS. SNOW AND OR
  BLOWING SNOW MAY RESULT IN VISIBILITIES TO LESS THAN 1/2 MILE
  OR SO WELL INTO THE NIGHT...ESPECIALLY IN RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WIZ046-047-056-057-062-063-067-068-091015-
/O.CON.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/
/O.CON.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
814 PM CST THU JAN 8 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
FRIDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO
10 AM CST SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY
TO 10 AM CST SATURDAY. 

* TIMING...PERIODS OF LIGHT SNOW THROUGH THE EVENING. AREAS OF
  BLOWING AND DRIFTING SNOW CONTINUING LATER INTO THE NIGHT.

* SNOW AMOUNTS...LITTLE ADDITIONAL ACCUMULATIONS.

* WIND CHILLS...20 BELOW TO 30 BELOW ZERO.

* IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED
  ROADS AND REDUCED VISIBILITY FOR THE EVENING HOURS. BLOWING SNOW
  MAY RESULT IN VISIBILITIES TO LESS THAN 1/2 MILE WELL INTO THE
  NIGHT...ESPECIALLY IN RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO BLOWING AND DRIFTING SNOW.
USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

HENTZ
008 
WWUS43 KMKX 090911
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CST FRI JAN 9 2015

...BITTERLY COLD WIND CHILLS RETURN THIS MORNING AND LAST THROUGH
SATURDAY MORNING...

.BRISK NORTHWEST WINDS WILL CONTINUE TO BRING FALLING TEMPERATURES
THROUGH THE MIDDLE TO LATE MORNING HOURS BEFORE SLIGHTLY WARMING
FOR THE AFTERNOON. BITTERLY COLD WIND CHILLS WILL DEVELOP THIS
MORNING AND LAST INTO SATURDAY MORNING. 

WIZ046-047-051-052-056>060-062>072-091715-
/O.EXP.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/
/O.CON.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
311 AM CST FRI JAN 9 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...
...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. A WIND CHILL
ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY. 


* TIMING...ARCTIC AIR WILL CONTINUE TO MOVE INTO SOUTHERN
  WISCONSIN THIS MORNING. WIND CHILLS WILL DROP TO 15 BELOW TO 25
  BELOW ZERO AS IT DOES SO. 

* WIND CHILLS...15 BELOW TO 25 BELOW ZERO TODAY THROUGH SATURDAY
  MORNING.

* IMPACTS...WIND CHILLS AT THIS LEVEL COULD CAUSE FROSTBITE ON
  EXPOSED SKIN IN 30 MINUTES OR LESS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
MG
476 
WWUS43 KMKX 091553
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 AM CST FRI JAN 9 2015

...BITTERLY COLD WIND CHILLS THROUGH SATURDAY MORNING...

.BRISK NORTHWEST WINDS WILL KEEP TEMPERATURES FROM RISING MUCH
TODAY. BITTERLY COLD WIND CHILLS WILL THUS CONTINUE TODAY INTO
SATURDAY MORNING.

WIZ046-047-051-052-056>060-062>072-100000-
/O.CON.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
953 AM CST FRI JAN 9 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY.

* TIMING...TODAY INTO SATURDAY MORNING.

* WIND CHILLS...15 BELOW TO 25 BELOW ZERO.

* IMPACTS...WIND CHILLS AT THIS LEVEL COULD CAUSE FROSTBITE ON 
  EXPOSED SKIN IN 30 MINUTES OR LESS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
DDV
463 
WWUS43 KMKX 092114
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CST FRI JAN 9 2015

...BITTERLY COLD WIND CHILLS THROUGH SATURDAY MORNING...

.LIGHT WESTERLY WINDS AND CLEAR SKIES WILL HELP REDUCE
TEMPERATURES OVERNIGHT. BITTERLY COLD WIND CHILLS WILL THUS
CONTINUE TONIGHT INTO SATURDAY MORNING.

WIZ046-047-051-052-056>060-062>072-100515-
/O.CON.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
314 PM CST FRI JAN 9 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

* TIMING...TONIGHT INTO SATURDAY MORNING.

* WIND CHILLS...15 BELOW TO 25 BELOW ZERO.

* IMPACTS...WIND CHILLS AT THIS LEVEL COULD CAUSE FROSTBITE ON 
  EXPOSED SKIN IN 30 MINUTES OR LESS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

JTS
530 
WWUS43 KMKX 100302
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 PM CST FRI JAN 9 2015

...BITTERLY COLD WIND CHILLS THROUGH SATURDAY MORNING...

.THOUGH WESTERLY WINDS ARE NOT AS GUSTY OR STRONG AS THEY WERE
DURING THE DAY...CLEAR SKIES WILL HELP TEMPERATURES TO TUMBLE
OVERNIGHT. BITTERLY COLD WIND CHILLS WILL THUS CONTINUE OVERNIGHT
INTO SATURDAY MORNING.

WIZ046-047-051-052-056>060-062>072-101100-
/O.CON.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
902 PM CST FRI JAN 9 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY.

* WIND CHILLS...15 BELOW TO 25 BELOW ZERO.

* IMPACTS...WIND CHILLS AT THIS LEVEL COULD CAUSE FROSTBITE ON 
  EXPOSED SKIN IN 30 MINUTES OR LESS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

REM
855 
WWUS43 KMKX 100920
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 AM CST SAT JAN 10 2015

...BITTERLY COLD WIND CHILLS INTO THE MORNING...

.THOUGH SOUTHWEST WINDS ARE NOT AS GUSTY AS THEY WERE YESTERDAY...CLEAR
SKIES HAVE DROPPED TEMPERATURES EARLY THIS MORNING...RESULTING IN
BITTERLY COLD WIND CHILLS. TEMPERATURES WILL THEN MODERATE BY
AFTERNOON. 

WIZ046-047-051-052-056>060-062>072-101600-
/O.CON.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
320 AM CST SAT JAN 10 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILLS...20 BELOW TO 25 BELOW ZERO OVER PORTIONS OF SOUTH
  CENTRAL AND SOUTHEAST WISCONSIN.

* IMPACTS...WIND CHILLS AT THIS LEVEL COULD CAUSE FROSTBITE ON 
  EXPOSED SKIN IN 30 MINUTES OR LESS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
HENTZ
749 
WWUS43 KMKX 101548
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
948 AM CST SAT JAN 10 2015

...INCREASING TEMPERATURES THIS MORNING...

.TEMPERATURES CONTINUE TO RISE THIS MORNING...WITH MOST LOCATIONS
NOW OBSERVING WIND CHILLS MILDER THAN ADVISORY CRITERIA. THE
ADVISORY IS THUS BEING ALLOWED TO EXPIRE.

WIZ046-047-051-052-056>060-062>072-101700-
/O.EXP.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
948 AM CST SAT JAN 10 2015

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. 

WIND CHILLS ARE NOW MILDER THAN 20 BELOW AT MOST LOCATIONS AND
WILL CONTINUE TO SLOWLY RISE THROUGH THE DAY.

$$
DDV

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 8, 11:34 AM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Jan 8, 11:34 AM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CST THU JAN 8 2015

.UPDATE...DECIDED TO EXPAND WINTER WEATHER ADVISORY TO INCLUDE
WESTERN HALF OF CWA INTO THIS EVENING TO ACCOUNT FOR PERIODS OF
LIGHT TO MODERATE SNOWFALL AND BLOWING SNOW. EXPECT FREQUENT WIND
GUSTS OF 25 TO UP TO 30 MPH INTO THE EVENING UNTIL SFC TROF MOVES
THROUGH. THE SNOWFALL...COLD TEMPERATURES AND BLOWING SNOW WILL
CAUSE HAZARDOUS TRAVEL CONDITIONS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL 9 PM CST THIS EVENING FOR WIZ046-
     047-051-052-056>060-062>072.

     WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ046-047-051-052-
     056>060-062>072.

LM...HEAVY FREEZING SPRAY WARNING UNTIL 9 PM CST THIS EVENING FOR
     LMZ643>646.

     GALE WARNING UNTIL 9 AM CST FRIDAY FOR LMZ643>646.

&&

UPDATE...MBK/PC
Hazardous weather outlook, Jan 8, 11:30 AM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1130 AM CST THU JAN 8 2015

WIZ046-047-051-052-056>060-062>072-091730-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1130 AM CST THU JAN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT TO MODERATE SNOW WILL GRADUALLY END FROM WEST TO EAST DURING
THE LATE AFTERNOON AND EARLY EVENING. SNOWFALL OF 2 TO 4 INCHES IS
EXPECTED. IN ADDITION...BLUSTERY SOUTH WIND GUSTS UP TO AROUND 30
MPH WILL CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES.

A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE ENTIRE AREA UNTIL 9
PM THIS EVENING.

WIND CHILLS WILL LIKELY DROP TO BETWEEN 20 AND 25 BELOW ZERO LATE
TONIGHT. A WIND CHILL ADVISORY WILL LIKELY BE ISSUED THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ARCTIC FRONT WILL BRING BITTERLY COLD WIND CHILLS FROM
EARLY FRIDAY MORNING INTO SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK...BUT SNOWFALL
REPORTS ARE APPRECIATED.

LMZ643>646-091730-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1130 AM CST THU JAN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

BLUSTERY SOUTH WINDS AHEAD OF APPROACHING LOW PRESSURE ARE
EXPECTED TO GUST TO 35 KNOTS. HENCE THE SMALL CRAFT ADVISORY HAS
BEEN UPGRADED TO A GALE WARNING THROUGH TONIGHT.

THE BLUSTERY WINDS AND HIGHER WAVES WILL ALSO CAUSE AREAS OF HEAVY
FREEZING SPRAY. A HEAVY FREEZING SPRAY WARNING IS IN EFFECT UNTIL
9 PM CST THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE GALE WARNING WILL REMAIN IN EFFECT UNTIL 9 AM CST FRIDAY.
SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY LINGER THROUGH THE
REST OF FRIDAY INTO FRIDAY NIGHT. AREAS OF FREEZING SPRAY CAN ALSO
BE EXPECTED.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 9:52 AM CSTGale WarningMKX22 hr
Jan 8, 9:52 AM CSTHeavy Freezing Spray WarningMKX22 hr

Nearby

Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.